# SDR DALA2025111908471

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN REF. TO NRC 00396: CORROSION ON DECK PLATE STA 1717 LBL 36 CABIN FLOOR STRUCTURE AREA IS OUT OF LIMITS PER B757-200 SRM 53-60-51-1A PROCEDURE 2 ALLOWABLE DAMAGE 2, STEP 4 TABLE 2.    CORROSION LEVEL 2: DECK PLATE STA 1717 LBL 36 CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-60-51 -2R REPAIR 2. (1310613)
